# SDR 97ZZZX1837

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66CG
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P0277061
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: KX165
- Condition: Excess Interf
- Location: Nav Comm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON IFR CERTIFICATION UPGRADE OF APOLLO 2001GPS, C/W RFI TESTS.  FOUND NAV COMM RADIO TO INDUCE EXCESSIVE RFI INTO GPS SYSTEM.  CAUSE BEING NAV RADIO; OTHER NAV/COMM OF SAME TYPE OK IN EITHER NR 1 OR NR 2 SLOT.  APPLICATION OF 'NOTCH' FILTERS HAD NO AFFECT ON SITUATION.  RADIO SENT TO FACTORY FOR REPAIR.
